# SDR UIEA2018061801181

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,419 hours, 19,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACKS HAVE EXTREMELY BAD ODOR EMANATING FROM THEM. LEFT FLIGHT WITH HEADACHE. BAD SOCK? RAN PACKS IAW 21-00-00-862-024 AMM FOR ONE HOUR NO DEFECTS NOTED AT THIS TIME.
